# SDR R61A2019060622584

- Difficulty date: May 22, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 39,988 hours, 24,670 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17043684001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LEVEL 2 CORROSION AT AFT LAVATORY AFT INBOARD AND OUTBOARD TOILET ATTACHMENTS ON LAVATORY FLOOR. MAINTENANCE FABRICATED AND INSTALLED 4EA. AFT LAVATORY FLOOR DOUBLERS REF. EMBRAER DRAWINGS 170-43684-001 AND 170-43685-001 AND EMB SRM 51-40-02, AMM 20-10-01. APPLIED ALODINE AND PRIMER TO 4EA. AFT LAVATORY FLOOR DOUBLERS REF. EMB SRM 51-23-04,51-23-05. AIRCRAFT REMAINS IN HEAVY CHECK FOR DURATION OF THE CHECK.
